| Model Number |
TL-631T3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The customer reported that three of their tl-0631t3 probes stopped working.Two of them simply blinked repeatedly before going off and the third one would not turn on at all.According to the customer, the patient had a contact pressure sore.It is unclear if more than one patient was affected by the reported issue.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d4 serial number & udi d10 attempt # 1: (b)(6) 2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.The following fields are not available (n/a) to this report: h4 device manufacturer date.
Event or Problem Description
The customer reported that three of their tl-0631t3 probes stopped working.According to the customer, the patient had a contact pressure sore.
Additional Manufacturer Narrative
Details of complaint: the customer reported that three of their tl-0631t3 probes stopped working.Two of them simply blinked repeatedly before going off and the third one would not turn on at all.According to the customer, the patient had a contact pressure sore.It is unclear if more than one patient was affected by the reported issue.Investigation summary: the probes were never returned for evaluation, and no diagnostic information was obtained.Because no investigation could be performed, the root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d4 serial number & udi.D10: attempt # 1: (b)(6) 2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.The following fields are not available (n/a) to this report: h4 device manufacturer date.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h11 additional manufacturer narrative.
Event or Problem Description